# SDR ASAA2015031411077

- Difficulty date: March 14, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 65,799 hours, 44,206 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 69771871
- Condition: Corroded
- Location: Bs 500d-500e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM WEB AT STA 500D AND LBL60 CORRODED ON LOWER SIDE.  ACFT GROUNDED. R & R LT CREASE BEAM SHEAR WEB, STA 500D-500E IAW SRM 51-40-02-0G-0, W 1.5, O .036, R .026, L .75, D .010.
